About this Journal Submit a Manuscript Table of Contents
Journal of Applied Mathematics
Volume 2012 (2012), Article ID 405939, 10 pages
http://dx.doi.org/10.1155/2012/405939
Research Article

Stability of the Stochastic Reaction-Diffusion Neural Network with Time-Varying Delays and p-Laplacian

1College of Civil Engineering and Architecture, Sanming University, Sanming 365004, China
2Department of Mathematics and Physics, Huaihai Institute of Technology, Lianyungang 222005, China
3Science and Technology on Microsystems Laboratory, Shanghai Institute of MicroSystems and Information Technology, CAS, Shanghai 200050, China

Received 22 October 2012; Accepted 9 November 2012

Academic Editor: Maoan Han

Copyright © 2012 Pan Qingfei et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Pan Qingfei, Zhang Zifang, and Huang Jingchang, “Stability of the Stochastic Reaction-Diffusion Neural Network with Time-Varying Delays and p-Laplacian,” Journal of Applied Mathematics, vol. 2012, Article ID 405939, 10 pages, 2012. doi:10.1155/2012/405939